MathSciNet Relay Station
MathSciNet bibliographic data
MR1123658 16S36 (20M25)
Kovács, L. G. Semigroup algebras of the full matrix semigroup over a finite field. Proc. Amer. Math. Soc. 116 (1992), no. 4, 911–919.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement